# SDR CA981230004

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-6A
- Propeller: Hamstd 43E60
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1094
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND FUSELAGE FRAME FS 1094 CRACKED IN FOUR PLACES.
